# SDR 2012FA0000668

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: General aviation
- Aircraft: N1NX
- Make and model: Beech D95A
- Aircraft serial: TD536
- Engine: Lyc IO540C4B5
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 5005
- Part serial: S00202
- Condition: Split
- Location: Mlg Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF TUBE WHILE ACFT SAT ON RAMP.  FOUND SMALL SPLIT IN SIDE OF TUBE.  5TH FAILURE OF RUBBER TUBES EXPERIENCED WITH NO EVIDENCE OF UNDER OR OVER INFLATION.
